# SDR ASOA20140908110

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 25,418 hours, 14,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004100226
- Condition: Failed
- Location: Nr 1
- Part time: 24,641 hours, 14,645 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED HEARING A POPPING NOISE DURING CRUISE AND IMMEDIATELY SMELLING SMOKE AND NOTICED SMOKE COMING FROM THE CAPTAIN`S SIDE VENT.  DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT AND R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
